Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 158, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 4, 2011, 3:56 PM MDT for Goshen County, Wyoming; Sioux County, Nebraska. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2011, 3:56 PM MDT (21:56 UTC)
- Expired
- Aug 4, 2011, 4:56 PM MDT
- In force
- 60 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sioux County, NE, Goshen County, WY
The radar
The Cheyenne radar (KCYS), 150 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 9.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 638 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
837 WUUS55 KCYS 042156 SVRCYS NEC165-WYC015-042300- /O.NEW.KCYS.SV.W.0158.110804T2156Z-110804T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 356 PM MDT THU AUG 4 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA... EAST CENTRAL GOSHEN COUNTY IN SOUTHEAST WYOMING... * UNTIL 500 PM MDT * AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. ONE OF THE STORMS WAS LOCATED 12 MILES SOUTHWEST OF MOUNT EDNA...OR 12 MILES NORTHEAST OF TORRINGTON...AND MOVING EAST AT 20 MPH. THE OTHER SEVERE STORM WAS ALSO MOVE EAST AT 20 MPH WAS ABOUT 5 MILES NORTH OF THIS STORM. * LOCATIONS IMPACTED INCLUDE... MOUNT EDNA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4238 10364 4213 10362 4216 10412 4237 10412 TIME...MOT...LOC 2155Z 266DEG 18KT 4222 10405 WIND...HAIL 60MPH 1.00IN $$ COX
3 follow-up statements
446
WWUS55 KCYS 042212
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MDT THU AUG 4 2011
WYC015-042222-
/O.CAN.KCYS.SV.W.0158.000000T0000Z-110804T2300Z/
GOSHEN WY-
412 PM MDT THU AUG 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GOSHEN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4216 10405 4226 10406 4236 10405 4238 10364
4213 10362
TIME...MOT...LOC 2212Z 266DEG 18KT 4223 10393
$$
NEC165-042300-
/O.CON.KCYS.SV.W.0158.000000T0000Z-110804T2300Z/
SIOUX NE-
412 PM MDT THU AUG 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SIOUX
COUNTY UNTIL 500 PM MDT...
AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF MOUNT EDNA...OR 16 MILES NORTHEAST OF TORRINGTON...
MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MOUNT EDNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4216 10405 4226 10406 4236 10405 4238 10364
4213 10362
TIME...MOT...LOC 2212Z 266DEG 18KT 4223 10393
WIND...HAIL 60MPH 1.00IN
$$
COX502
WWUS55 KCYS 042232
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
432 PM MDT THU AUG 4 2011
NEC165-042300-
/O.CON.KCYS.SV.W.0158.000000T0000Z-110804T2300Z/
SIOUX NE-
432 PM MDT THU AUG 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SIOUX
COUNTY UNTIL 500 PM MDT...
AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTHEAST OF MOUNT EDNA...OR 22 MILES NORTH OF SCOTTSBLUFF...MOVING
SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN SIOUX COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4216 10405 4226 10406 4236 10405 4238 10364
4213 10362
TIME...MOT...LOC 2233Z 294DEG 23KT 4217 10374
WIND...HAIL 60MPH 1.00IN
$$
COX817
WWUS55 KCYS 042256
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
456 PM MDT THU AUG 4 2011
NEC165-042305-
/O.CAN.KCYS.SV.W.0158.000000T0000Z-110804T2300Z/
SIOUX NE-
456 PM MDT THU AUG 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SIOUX COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. TORRENTIAL RAINFALL IS STILL POSSIBLE WITH THIS
CLUSTER OF STORMS.
LAT...LON 4216 10405 4226 10406 4236 10405 4238 10364
4213 10362
TIME...MOT...LOC 2255Z 266DEG 18KT 4224 10364
$$
COXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 2:15 PM MDT, 1 hour 41 minutes earlier.
Area forecast discussion, Aug 4, 2:15 PM MDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 215 PM MDT THU AUG 4 2011 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... EXPECT TO SEE AN INCREASE IN CONVECTION ACROSS MUCH OF THE CWA BY LATE THIS AFTERNOON AS AN UPPER IMPULSE MOVES TOWARDS THE REGION AND INTERACTS WITH AMPLE MOISTURE AND A WEAK BOUNDARY OVER THE PLAINS. CONVECTION SHOULD PERSIST LONGER INTO THIS EVENING AS THE UPPER IMPULSE MOVES ACROSS. HEAVY RAIN THE MAIN THREAT FROM THE STORM WITH MOST LIKELY AREA BEING OVER THE SOUTHERN PANHANDLE THROUGH THIS EVENING. UPPER FLOW THEN BECOMES MORE WESTERLY FRIDAY THROUGH SATURDAY AND MOISTURE DECREASES AS MONSOONAL FLOW GETS SUPPRESSED SOUTHWARD SO CONVECTION SHOULD BE MORE ISOLATED IN NATURE FRIDAY AND SATURDAY...MOSTLY IN THE AFTERNOONS AND EVENINGS. THE DRIER AIR WILL ALSO ALLOW TEMPERATURES TO EDGE UPWARD A BIT DURING THE DAYS AS WELL AS SHAVE A FEW DEGREES AT NIGHT. OVERALL TYPICAL EARLY AUGUST WEATHER FOR THE REGION. .LONG TERM...SUNDAY THROUGH THURSDAY... MAIN FORECAST CONCERN WILL BE INFLUENCE OF ZONAL FLOW AND WEAK TROUGHING IN THE INTERMOUNTAIN WEST...TRANSITIONING TO NORTHWEST FLOW PATTERN. ON SUNDAY FRONTAL BOUNDARY STALLED ALONG WY/NE BORDER WILL KEEP CONVECTIVE PCPN CHANCES FOR ERN/NE WY AND WRN NE PANHANDLE. STALLED FRONTAL BOUNDARY WILL PERSIST INTO MONDAY BEFORE SHIFTING EAST AS SFC TROUGH. BEST MOISTURE AND INSTABILITY WILL MOVE INTO WRN NEBR BUT CONVERGENCE ALONG BOUNDARY SHOULD BE ENOUGH TO KEEP CHC OF TSTMS EAST. ON TUESDAY A STRONGER COLD FRONT MOVING THROUGH DAKOTAS/MN WILL BACKDOOR UP AGAINST THE LARAMIE RANGE WITH POTENTIAL STRONGER UPSLOPE FLOW TUE NIGHT/WED. COOLING ON WED WITH ENHANCED UPSLOPE CONVERGENCE COULD SET UP AREAS EAST OF LARAMIE RANGE AND THE NEBR PANHANDLE WITH GOOD CHANCE OF PRECIP INTO WED AND MOVING EAST ON THU. FOR NOW HAVE STARTED TREND TO INCREASE POPS ON TUE INTO WED. TEMPS THROUGH THE EXTENDED PERIOD WILL REMAIN ABOVE NORMAL ON SUNDAY AND WEST OF LARAMIE RANGE ON MONDAY. COOLING TREND EAST OF LARAMIE RANGE HAS BEEN CONSISTENT WITH GFS AS 700MB TEMPS DROP TO +9C TO +12C MON AFTN AND REMAIN +10C OR BELOW INTO THU. THIS TREND HAS BEEN CONSISTENT FOR A FEW DAYS BUT HAVEN'T MADE ANY WHOLESALE CHANGES EXCEPT SLIGHT COOLING TEMPS AND INCREASING POPS. && .AVIATION...18Z DISCUSSION... THE MAIN AVIATION FORECAST CHALLENGE WILL ONCE AGAIN REVOLVE AROUND THE POTENTIAL FOR THUNDERSTORMS AS A STRONG UPPER-LEVEL DISTURBANCE PROPAGATES NORTHEASTWARD THROUGH THE CENTRAL ROCKIES. OTHERWISE GOOD FLYING CONDITIONS COULD BE TEMPERED BY SUCH ACTIVITY...WITH BRIEF MVFR CONDITIONS AND WIND GUSTS AT 25 TO 35 KT POSSIBLE BENEATH ANY GIVEN THUNDERSTORM AND/OR OUTFLOW. ENHANCED LOW-LEVEL CONVERGENCE WILL PROMOTE A HIGHER RISK FOR ORGANIZED THUNDERSTORMS ALONG THE I-80 CORRIDOR IN THE SOUTHERN NE PANHANDLE. A THREAT FOR SHOWERS AND THUNDERSTORMS MAY PERSIST ACROSS MOST TERMINALS THROUGH EARLY FRI MORNING AS THE AFOREMENTIONED DISTURBANCE TRAVERSES THE REGION. FOG AND STRATUS COULD BECOME AN ISSUE IN THE NE PANHANDLE AFTER 09 UTC FRI AS SURFACE WINDS DIMINISH IN THE PRESENCE OF FAVORABLE LOW-LEVEL MOISTURE TRANSPORT AND POSSIBLE SUBSIDENCE IN THE WAKE OF ORGANIZED CONVECTION. IFR OR PERHAPS LIFR CEILINGS/VISIBILITIES APPEAR TO BE A GOOD POSSIBILITY AT KSNY THROUGH ABOUT 14 UTC FRI...WITH IMPROVING CONDITIONS THEREAFTER. -CH- && .FIRE WEATHER...NO BIG CONCERNS ANTICIPATED THROUGH SATURDAY WITH DECREASING AMOUNTS OF CONVECTION AND MODEST WINDS. ONLY EXCEPTION IS OVER WESTERN DISTRICTS WHERE SOME GUSTY WINDS ARE EXPECTED SATURDAY ALONG WITH LOW AFTERNOON RELATIVE HUMIDITIES. FUELS STILL NOT CRITICAL IN THIS AREA HOWEVER BUT WILL BE DRYING. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...RE LONG TERM...SLA
Hazardous weather outlook, Aug 4, 10:20 AM MDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1020 AM MDT THU AUG 4 2011 NEZ002-003-019>021-054-055-095-096-WYZ101>119-051045- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1020 AM MDT THU AUG 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. SOME OF THE THUNDERSTORMS MAY PRODUCE SMALL HAIL...GUSTY WINDS AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL PERSIST ON FRIDAY. THUNDERSTORM COVERAGE WILL DECREASE TO ISOLATED INTO NEXT WEEK AND WILL BE MAINLY CONFINED TO AREAS EAST OF THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Aug 4, 12:56 PM MDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1256 PM MDT THU AUG 4 2011 WYZ101-103-107-042000- CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY- 1256 PM MDT THU AUG 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PLATTE AND SOUTHERN CONVERSE COUNTIES UNTIL 200 PM MDT... AT 1250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF ESTERBROOK...OR 14 MILES SOUTH OF DOUGLAS...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GLENDO... SIBLEY PEAK... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 106 AND 126. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. APFEL
Special weather statement, Aug 4, 3:08 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 308 PM MDT THU AUG 4 2011 WYZ116>118-042215- CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 308 PM MDT THU AUG 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE AND EXTREME SOUTHEASTERN ALBANY COUNTIES UNTIL 415 PM MDT... AT 305 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF VIRGINIA DALE...OR 26 MILES WEST OF CHEYENNE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF SOUTHWESTERN LARAMIE COUNTY. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 337 AND 359. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 0 AND 7. COX
Special weather statement, Aug 4, 3:17 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 317 PM MDT THU AUG 4 2011 WYZ108-042215- GOSHEN COUNTY WY- 317 PM MDT THU AUG 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GOSHEN COUNTY UNTIL 415 PM MDT... AT 314 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF FORT LARAMIE...OR 18 MILES NORTHWEST OF TORRINGTON...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HWY 85 AT DRY RAWHIDE CREEK... COX
Special weather statement, Aug 4, 3:19 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 319 PM MDT THU AUG 4 2011 NEZ095-042215- NORTH SIOUX NE- 319 PM MDT THU AUG 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIOUX COUNTY UNTIL 415 PM MDT... AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF AGATE...OR 39 MILES SOUTHWEST OF CHADRON...BUILDING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EASTERN SIOUX COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. COX
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 4:07 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 22 min |
| Aug 4, 5:18 PM MDT | Flash Flood Warning | CYS | Laramie | 3 hr |
| Aug 4, 5:36 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 54 min |
| Aug 4, 5:57 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 46 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.